Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 98, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 4, 2016, 5:16 PM EDT for 5 counties in Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2016, 5:16 PM EDT (21:16 UTC)
- Expired
- Jul 4, 2016, 5:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Clay County, KY, Jackson County, KY, Owsley County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 44 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:17 PM EDT | TSTM WND DMG | 1 N Malcomb, KY | A TREE WAS REPORTED TO HAVE BEEN BLOWN DOWN ALONG GUM BRANCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 1:41 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
067
WUUS53 KJKL 042116
SVRJKL
KYC025-051-109-189-193-042145-
/O.NEW.KJKL.SV.W.0098.160704T2116Z-160704T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
516 PM EDT MON JUL 4 2016
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN SOUTHEASTERN KENTUCKY...
WEST CENTRAL PERRY COUNTY IN SOUTHEASTERN KENTUCKY...
OWSLEY COUNTY IN SOUTHEASTERN KENTUCKY...
SOUTHEASTERN JACKSON COUNTY IN SOUTHEASTERN KENTUCKY...
SOUTHWESTERN BREATHITT COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 545 PM EDT
* AT 515 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TRAVELLERS REST TO NEAR MALCOMB...MOVING EAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOONEVILLE...BUCKHORN...CROCKETTSVILLE...SOURWOOD...SACKER GAP...
TAFF...LEROSE...CANOE...CHESTNUTBURG...FALL ROCK...THOMAS...
TRAVELLERS REST...VALJEAN...GOBBARD...STURGEON...PANCO...ENLINE...
LUCKY FORK...LEVI AND TALBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3722 8389 3747 8385 3751 8343 3725 8349
3724 8350 3723 8353 3720 8351 3718 8354
TIME...MOT...LOC 2115Z 267DEG 39KT 3744 8382 3726 8386
HAIL...<.75IN
WIND...60MPH
$$
HAL2 follow-up statements
012
WWUS53 KJKL 042128
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
528 PM EDT MON JUL 4 2016
KYC109-042138-
/O.CAN.KJKL.SV.W.0098.000000T0000Z-160704T2145Z/
JACKSON KY-
528 PM EDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN KENTUCKY.
LAT...LON 3722 8386 3732 8384 3733 8383 3733 8379
3734 8378 3739 8382 3748 8381 3751 8343
3726 8349 3724 8351 3723 8353 3720 8351
3718 8353
TIME...MOT...LOC 2128Z 267DEG 39KT 3745 8368 3727 8372
$$
KYC025-051-189-193-042145-
/O.CON.KJKL.SV.W.0098.000000T0000Z-160704T2145Z/
CLAY KY-PERRY KY-OWSLEY KY-BREATHITT KY-
528 PM EDT MON JUL 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN CLAY...WEST CENTRAL PERRY...OWSLEY AND SOUTHWESTERN
BREATHITT COUNTIES...
AT 528 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TURIN TO AMMIE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOONEVILLE...BUCKHORN...CROCKETTSVILLE...SOURWOOD...SACKER GAP...
TAFF...LEROSE...CANOE...CHESTNUTBURG...FALL ROCK...THOMAS...
TRAVELLERS REST...VALJEAN...GOBBARD...STURGEON...PANCO...ENLINE...
LUCKY FORK...JETTS CREEK AND LEVI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3722 8386 3732 8384 3733 8383 3733 8379
3734 8378 3739 8382 3748 8381 3751 8343
3726 8349 3724 8351 3723 8353 3720 8351
3718 8353
TIME...MOT...LOC 2128Z 267DEG 39KT 3745 8368 3727 8372
HAIL...<.75IN
WIND...60MPH
$$
JVM374
WWUS53 KJKL 042146
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
546 PM EDT MON JUL 4 2016
KYC025-051-189-193-042155-
/O.EXP.KJKL.SV.W.0098.000000T0000Z-160704T2145Z/
CLAY KY-PERRY KY-OWSLEY KY-BREATHITT KY-
546 PM EDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY...WEST
CENTRAL PERRY...OWSLEY AND SOUTHWESTERN BREATHITT COUNTIES HAS
EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN KENTUCKY.
LAT...LON 3722 8386 3732 8384 3733 8383 3733 8379
3734 8378 3739 8382 3748 8381 3751 8343
3726 8349 3724 8351 3723 8353 3720 8351
3718 8353
TIME...MOT...LOC 2145Z 267DEG 39KT 3745 8368 3727 8372
$$
KASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:37 PM EDT, 39 minutes earlier.
Area forecast discussion, Jul 4, 4:37 PM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Jackson KY 437 PM EDT MON JUL 4 2016 .SHORT TERM...(This evening through Tuesday night) Issued at 400 PM EDT MON JUL 4 2016 Presently an MCV is pushing east across central Kentucky with a line of showers and storms pushing across central Kentucky and soon will be working into eastern Kentucky. While instability has built up ahead of this line, its not all that high for July standards. Regardless, still a shot at a few damaging wind gusts as it pushes across the remainder of the area. Thus, the severe thunderstorm watch will continue until 9 pm. As far as flash flood watch goes, still lots of heavy rain possible through this evening, so opting to leave the watch in place for now. As mentioned earlier, most of the convection has been fairly progressive, with not much training, so confidence is low in flash flooding over the next several hours. As we head overnight, instability will come down, but a frontal zone will remain anchored across the region. We could see redevelopment along the front overnight, but not expecting it to be as widespread as this evening. By tomorrow, we may see an uptick again across the area of showers and storms as the front very slowly inches southward. Best rain chances will be across southeast Kentucky, but models are trending wetter tomorrow for most areas. By tomorrow night, we may see more of a lull in activity as instability declines and the main front slips south. However, confidence isn't all that high on placement of the front with thunderstorm activity possibly laying down some boundaries. Should stay warm tomorrow with highs back into the 80s. Lows tonight and tomorrow night should settle around 70 both night. .LONG TERM...(Wednesday through Monday) Issued at 437 PM EDT MON JUL 4 2016 Mainly zonal flow will continue across the CONUS through most of the extended period, with several short wave troughs to traverse the flow. A baroclinic zone will linger across the mid- Mississippi valley, keeping things stormy and humid across eastern Kentucky. The blended guidance offered a good starting point, but did dial down some of the higher given pops due to the uncertainty with the role of the mesoscale. Early next week, the long wave pattern looks to amplify a bit, with a ridge axis building across the central CONUS, leaving the east in more troughiness. This will keep at least low precip chances in the forecast, but may at least bring some relief from the higher humidity. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) ISSUED AT 153 PM EDT MON JUL 4 2016 Showers and storms will work east across the area this afternoon and evening with temporary reductions in visibilities and ceilings expected. Storms will also contain strong gusty winds. Outside of the showers/storms, mainly VFR conditions will be seen. A frontal boundary will slip south across the area overnight, with a possible lowering of cigs expected late tonight into early tomorrow morning. Still some uncertainty on timing of the front, so its possible the lower cigs will be delayed and not reach most areas until later if at all. We will continue to monitor this potential. && .JKL Watches/Warnings/Advisories... Flash Flood Watch through Tuesday morning for KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...KAS LONG TERM...GEOGERIAN AVIATION...KAS
Hazardous weather outlook, Jul 4, 3:24 PM EDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 324 PM EDT MON JUL 4 2016 KYZ058>060-068-069-079-080-083>088-104-106>120-052230- ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...IRVINE...RAVENNA...CLAY CITY... STANTON...FRENCHBURG...BROADHEAD...MOUNT VERNON...MCKEE... ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...SANDY HOOK... WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 324 PM EDT MON JUL 4 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 321 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL...WHICH MAY LEAD TO INSTANCES OF FLASH FLOODING. ALSO...SEVERE STORMS MAY DEVELOP THROUGH 9 PM THIS EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL LINGER ACROSS SOUTHEAST KENTUCKY THROUGH EARLY TUESDAY EVENING. THUNDERSTORMS ARE AGAIN POSSIBLE AT TIMES FROM WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY INSTANCES OF DAMAGING WINDS OR FLOODING FROM THIS AFTERNOON THROUGH EARLY TUESDAY. KYZ044-050>052-052230- FLEMING-MONTGOMERY-BATH-ROWAN- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD 324 PM EDT MON JUL 4 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. ANY STORMS WILL CONTAIN TORRENTIAL RAINFALL WHICH COULD LEAD TO A FEW INSTANCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL LINGER ACROSS SOUTHEAST KENTUCKY THROUGH EARLY TUESDAY EVENING. THUNDERSTORMS ARE AGAIN POSSIBLE AT TIMES FROM WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY INSTANCES OF FLOODING FROM THIS THROUGH EARLY TUESDAY. KAS
In the hours before
Local storm report, Jul 4, 2:25 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
225 PM EDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 5 W PRESTONSBURG 37.67N 82.86W
07/04/2016 FLOYD KY TRAINED SPOTTER
LARGE TREE DOWN.
&&
JCARICOSpecial weather statement, Jul 4, 2:44 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
244 PM EDT MON JUL 4 2016
KYZ052-060-104-106-041930-
ROWAN-ELLIOTT-MENIFEE-MORGAN-
244 PM EDT MON JUL 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
ROWAN...ELLIOTT... MENIFEE...AND MORGAN COUNTIES...
AT 242 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CHRISTY...TO LEISURE...TO EBON...TO NEAR
MARIBA...AND WAS MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WEST LIBERTY...SANDY HOOK...HENRY...LEWIS...GORDON FORD...WILLIAMS...
WHITE OAK...CROCKETT...STOLL...ELNA...WAGNER STORE...LYTTEN...MIMA...
WRIGLEY...RELIEF...BRUIN...LITTLE SANDY...LENOX...BLAZE AND VALE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT.
&&
LAT...LON 3818 8305 3821 8301 3817 8292 3811 8289
3800 8302 3791 8296 3786 8301 3790 8313
3786 8311 3782 8318 3783 8344 3786 8349
3784 8353 3784 8366 3794 8339 3804 8333
3822 8330 3819 8324 3825 8320 3826 8315
TIME...MOT...LOC 1842Z 268DEG 33KT 3817 8334 3805 8335 3794 8342 3788
8361
HALSpecial weather statement, Jul 4, 4:06 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
406 PM EDT MON JUL 4 2016
KYZ068-079-083-042100-
WAYNE-ROCKCASTLE-PULASKI-
406 PM EDT MON JUL 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
WAYNE...ROCKCASTLE...AND PULASKI COUNTIES...
AT 404 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF DANVILLE TO NEAR LIBERTY TO NEAR
CAINS STORE TO 7 MILES NORTHWEST OF ALBANY...AND MOVING EAST AT 40
MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...MONTICELLO...MOUNT VERNON...BOONE...SCIENCE HILL...
BURNSIDE...DONARO...BENT...JEP HILL...JOHNETTA...KIDDER...DENNEY...
COOKSBURG...LAKE LINVILLE...STEUBENVILLE...MUELLERSVILLE...ELIHU...
LEVEL GREEN...ROUNDSTONE AND BANDY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTH CENTRAL AND SOUTHEASTERN KENTUCKY.
&&
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3712 8490 3736 8456 3733 8451
3748 8444 3747 8438 3754 8435 3752 8420
3731 8413 3722 8427 3697 8434 3686 8459
3680 8458 3673 8468 3674 8501 3686 8506
TIME...MOT...LOC 2004Z 269DEG 34KT 3754 8481 3732 8485 3711 8493 3676
8523
HALSpecial weather statement, Jul 4, 4:47 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
447 PM EDT MON JUL 4 2016
KYZ068-079-080-083-084-042130-
WAYNE-ROCKCASTLE-LAUREL-MCCREARY-PULASKI-
447 PM EDT MON JUL 4 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...ROCKCASTLE...
LAUREL...MCCREARY...PULASKI...
AT 447 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER FRAZER...OR
9 MILES NORTHEAST OF MONTICELLO...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...MONTICELLO...BURNSIDE...PULASKI COUNTY PARK...VOX...
BUNCH...NAOMI...FRAZER...DELTA...BENT...MILL SPRINGS...KEAVY...
GREGORY...SOMERSET PULASKI AIRPORT...KIDDER...GENERAL BURNSIDE S.P...
.DENNEY...HUXLEY...
HIGHTOP AND GRADE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 75 IN EAST CENTRAL KENTUCKY NEAR MILE MARKER 29.
KENTUCKY HIGHWAY 80 IN LAUREL COUNTY BETWEEN MILE MARKERS 1 AND 3.
KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 18 AND
25...AND BETWEEN MILE MARKERS 29 AND 40.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTH CENTRAL KENTUCKY.
&&
LAT...LON 3696 8494 3695 8490 3700 8484 3702 8486
3724 8428 3697 8410 3697 8415 3695 8419
3696 8422 3694 8424 3696 8427 3693 8431
3691 8431 3676 8484 3694 8496
TIME...MOT...LOC 2047Z 252DEG 41KT 3695 8474
JVMLocal storm report, Jul 4, 4:48 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
448 PM EDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG PULASKI 37.21N 84.64W
07/04/2016 PULASKI KY 911 CALL CENTER
SEVERAL TREES AND POWERLINES DOWN ON SMITH VAUGHT RD AND
THE 9000 BLOCK OF HIGHWAY 1247.
&&
KASLocal storm report, Jul 4, 4:55 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
455 PM EDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG BRODHEAD 37.40N 84.42W
07/04/2016 ROCKCASTLE KY 911 CALL CENTER
TREE DOWN ON POWERLINE ON WEST MAIN STREET IN BROADHEAD.
&&
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:30 AM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 29 hr |
| Jul 4, 1:21 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 39 min |
| Jul 4, 1:57 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Magoffin | 33 min |
| Jul 4, 2:02 PM EDT | Special Weather Statement | JKL | Bath, Menifee, Rowan | 43 min |
| Jul 4, 2:44 PM EDT | Special Weather Statement | JKL | Elliott, Morgan | 46 min |
| Jul 4, 3:11 PM EDT | Areal Flood Advisory | JKL | Elliott, Menifee, Morgan | 2 hr |
| Jul 4, 4:06 PM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle, Wayne | 54 min |
| Jul 4, 4:16 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 29 min |
| Jul 4, 4:46 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Estill, Jackson, Laurel, Lee, Owsley and 1 more | 29 min |
| Jul 4, 4:47 PM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 43 min |
| Jul 4, 4:56 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Wayne | 34 min |
| Jul 4, 5:26 PM EDT | Special Weather Statement | JKL | Clay, Knox, McCreary, Whitley | 34 min |
| Jul 4, 5:48 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin, Perry | 27 min |
| Jul 4, 6:11 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Perry | 34 min |
| Jul 4, 6:21 PM EDT | Special Weather Statement | JKL | Bell, Harlan, Knox, Leslie, Letcher, Perry | 54 min |
| Jul 4, 6:34 PM EDT | Tornado Warning | JKL | Floyd | 26 min |
| Jul 4, 6:40 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 50 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.